# SDR AALA20150416009

- Difficulty date: April 1, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 47,949 hours, 19,072 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER WING SKIN CRACK AT RIB POST ASSEMBLY JACK FITTING.  COMPLETED ALL REPAIR STEPS ON LT UPPER WING IAW EA 250262.
